Sur la méthode des orbites pour une algèbre de Lie résoluble
Annales de l'Institut Fourier, Volume 48 (1998) no. 5, p. 1309-1344

Let 𝔤 be a completely solvable Lie algebra over a field of characteristic zero. Let Q be a 𝔤-invariant ideal in the symmetric algebra S(𝔤) of 𝔤. The Dixmier’s map for 𝔤 associates to Q a prime ideal P in the enveloping algebra U(𝔤) of 𝔤. Let A ^(𝔤) be the algebra of differential operators with formal series coefficients. In the algebra A(𝔤) of differential operators with polynomial coefficients, there is a left ideal Λ 𝔤 (Q) which contains Q and the adjoint vector fields. There is a canonical embedding L 𝔤 of U(𝔤) in A ^(𝔤). Following an idea of Dixmier, we prove that for a good invertible, 𝔤-invariant element p in A ^(𝔤), P is the inverse image by L 𝔤 of the left ideal A ^(𝔤)Λ 𝔤 (Q)p. The elements p are related to the character formula for solvable Lie groups.

Soit 𝔤 une algèbre de Lie complètement résoluble sur un corps de caractéristique zéro. Soit Q un idéal 𝔤-invariant de l’algèbre symétrique de 𝔤. L’application de Dixmier pour 𝔤 associe à Q un idéal premier de l’algèbre enveloppante U(𝔤) de 𝔤. Soit A ^(𝔤) l’algèbre des opérateurs différentiels à coefficients séries formelles. Dans l’algèbre A(𝔤) des opérateurs différentiels à coefficients polynomiaux, il y a un idéal à gauche Λ 𝔤 (Q) qui contient Q et les champs de vecteurs adjoints. Il y a un plongement canonique L 𝔤 de U(𝔤) dans A ^(𝔤). Suivant une idée de Dixmier, on montre que pour un bon élément inversible, 𝔤-invariant, p de A ^(𝔤), P est l’image inverse par L 𝔤 de l’idéal à gauche A ^(𝔤)Λ 𝔤 (Q)p. Les éléments p sont liés à la formule des caractères pour les groupes de Lie résolubles.

@article{AIF_1998__48_5_1309_0,
     author = {Charbonnel, Jean-Yves},
     title = {Sur la m\'ethode des orbites pour une alg\`ebre de Lie r\'esoluble},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {5},
     year = {1998},
     pages = {1309-1344},
     doi = {10.5802/aif.1656},
     zbl = {0917.17005},
     mrnumber = {99k:17021},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_5_1309_0}
}
Charbonnel, Jean-Yves. Sur la méthode des orbites pour une algèbre de Lie résoluble. Annales de l'Institut Fourier, Volume 48 (1998) no. 5, pp. 1309-1344. doi : 10.5802/aif.1656. http://www.numdam.org/item/AIF_1998__48_5_1309_0/

[1] J-Y. Charbonnel, Opérateurs différentiels et mesures invariantes, Compositio Mathematica, 87 (1987), 287-309. | Numdam | MR 94k:17017 | Zbl 0792.17022

[2] J. Dixmier, Algèbres enveloppantes, Cahiers scientifiques, 37 (1974), Gauthier-Villars, Paris. | MR 58 #16803a | Zbl 0308.17007

[3] J. Dixmier, Sur la méthode des orbites. Proceedings de la conférence : «Non commutative Harmonic Analysis», Marseille-Luminy, Lecture Notes in Mathematics, 728 (1978). | Zbl 0409.22003

[4] M. Duflo, Opérateurs différentiels biinvariants sur un groupe de Lie, Annales Scientifiques de l'École Normale Supérieure, 5 (1977), 265-288. | Numdam | MR 56 #3188 | Zbl 0353.22009

[5] J. E. Humphreys, Linear algebraic groups, Graduate texts in Mathematics, 21 (1975), Springer-Verlag, New-York. | MR 53 #633 | Zbl 0325.20039

[6] O. Mathieu, Bicontinuity of the Dixmier map., Journal of the American Mathematical Society 4, 4 (1191), 837-863. | Zbl 0743.17013

[7] R. Rentschler, L'injectivité de l'application de Dixmier pour les algèbres de Lie résolubles, Inventiones Mathematicae, 23 (1974), 49-71. | MR 49 #10748 | Zbl 0299.17003

[8] R. W. Richardson, Deformations of Lie subgroups and the variations of isotropy subgroup, Acta Mathematica, 129 (1972), 35-73. | MR 45 #8771 | Zbl 0242.22020

[9] P. Tauvel, Sur les quotients premiers de l'algèbre enveloppante d'une algèbre de Lie résoluble, Bulletin de la Société Mathématique de France, 106 (1978), 177-205. | Numdam | MR 80a:17010 | Zbl 0399.17003